English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Moduli spaces of higher spin curves and integrable hierarchies

MPS-Authors
/persons/resource/persons235565

Kimura,  T.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236380

Vaintrob,  A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kimura, T., Jarvis, T., & Vaintrob, A. (2001). Moduli spaces of higher spin curves and integrable hierarchies. Compositio Mathematica, 126, 157-212.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3568-C
Abstract
There is no abstract available